# SDR 06FDEA0247

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tank
- Condition: Cracked
- Location: Bs 1986-1997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK COMPT FOUND 1EA CRACK ON LONG 43, 3 INCHES LONG BETWEEN STA 1986 AND 1997 LT.  REMOVED FRAME SPLICE AND ANGLES AND REINSTALLED PARTS IAW SRM 51-35-01 PAGE 1-13, DWG AJC7363, DWG NJC6074 AND SRM 51-33-01 PAGE 34-47 VOL 2.  CUT LONGERONS AND   INSTALLED NEW PART WITH SPLICE IAW SRM 53-10-00 FIG 1-2 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F163237/N00237.
